# SDR UIEA200700230

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3R DOOR CUTOUT AFT LOWER CORNER SKIN AND BEARSTRAP CRACKED.  REPAIRED BY TRIMMING OUT CORROSION AND CRACKS ON THE SKIN AND BEARSTRAP AND INSTALLING THREE STEEL DOUBLERS AS PER BOEING MESSAGE 1-321361058-2.
